MathSciNet Relay Station
MathSciNet bibliographic data
MR1969200 (2004b:65110) 65M06 (76G25 76M20)
Buckmire, Ron Investigations of nonstandard, Mickens-type, finite-difference schemes for singular boundary value problems in cylindrical or spherical coordinates. Numer. Methods Partial Differential Equations 19 (2003), no. 3, 380–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement